I was told it could be an ulcer but havent been back to a dr to be confirmed . The problem has persisted for a year off and on. I also get nauseaous,vomit, and severely fatigued.
15 Aug 2012
Yes. Pain in stomach right after eating indicates possible gastric ulcer. If it occurs more like 45 minutes after eating it is still likely an ulcer but in the duodenum. If you really can't get to a Dr. now for confirmation at least put yourself on a daily regimen of an acid production blocker like Zantac or its generic ranitadine. This is the likely treatment type a Dr. would start with anyway. Be sure to take it every day. The decrease of acid will allow the gastric mucosa to heal. Continue for at least three months.
15 Aug 2012
Sorry but my first response wasn't complete. I needed to add that your other symptoms could be related to this or could indicate that its a different problem altogether. Is your vomit black (coffee grounds looking)? If so and possibly even if not the nausea could be just due to all the blood in your stomach and the fatigue from loss of blood. If the acid production inhibitors - Zantac etc. do not alleviate the pain within a few weeks of daily use, see that Dr..
15 Aug 2012
You possibly could have a stomach ulcer. I do and its tuff. You can get over the counter for now the best is tagment, xantac, and prilosic. if you will take one in morning and before you eat you might get through this. if you go to a doc, you can ask for Protonix, its the best out there. Ive had bleeding stomach ulcer for over 6 years, been hospitlized for low blood etc, Just try to stay away from eating at night late, and acids, and tomatos, peppers, etc. Lettece is bad on digestive system no matter what! so be careful. wish you luck.
15 Aug 2012
You really should see a doctor. An ulcer is a problem that you can't really play with. There are too many complications. I've had 9 ulcers over the years, the pain can be terrible and you will get nauseated. If its fatiguing you it can be because you are anemic because the ulcer is bleeding.
16 Aug 2012
Hello Prissy - Whatever it is... it sounds like you need to see a gastroenterologist to get properly diagnosed. I had an upper GI study that was quick, painless because I was out like a light! I had an inflamed stomach which has since healed. Be careful with the O-T-C stuff because you don't know what is causing your issue. But here is the type of doctor I would recommend... "gastro".
Feel better soon and watch all the acidic foods, coffee, tea, caffeine, alcohol, beer, fatty food and such. I hope you get to the bottom of this and start feeling better soon.
17 Aug 2012
I had the same issue a year and a half ago. Every time I ate I would get severe stomached pains along with nasue. After about a week of not being able to take it anymore went to E.R. And two hours later was in surgery having my appendix out. They told me that if I waited much longer, my appendix would have ruptured, which could be fatal. Not trying to scare you bet you should get it checked out sooner rather than later. If you seek medical help and they do an Catscan or ultrasound an nothing shows up and you continue to get the pains push even further. Problems with your appendix sometimes do not show up on either test although mine did. You do not need your appendix they serve no purpose and as we get older create problems, just a though. Good luck hope you find what's causing this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been dealing with these ulcers for 3 years now. I have had numerous blood transfusions b/c of them. Proton Pump Inhibitors are not working and ...
1 answer • 14 Oct 2010
I'm in the worst pain I've ever been in. If I had a gun, I would shoot myself. I've been to the ER 2 times. They think nothing is ...
7 answers • 30 May 2013
Pain - I was recently prescribed meloxicam 15mg. in conjunction with roxicodone 30 mg. I feel upset?
... to my stomach constantly. I have been told that I have stomach ulcers. Will the meloxicam help or hurt my stomach condition?
2 answers • 2 Aug 2013
Every time I eat anything, I almost always get pain throughout my whole stomach. I often get nauseated too. This has been going on for a few weeks ...
4 answers • 6 Dec 2013
My question is I am taking 40 mg of protonix once a day I have been taking for three weeks at first?
... in the first three days I was okay but my stomach still hurts should I be concerned and is there any thing that I should look for as a concern ...
1 answer • 2 May 2014